# SDR SRAA970708

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2760 · Drag Control System
- Part: Cable Drum
- Condition: Lack Of Lube
- Location: Lt Spoiler
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DURING FLIGHT CONTROL CHECK, FOUND LEFT SPOILER DID NOT EXTEND AND A GRINDING NOISE CAME FROM UNDER COCKPIT.  AIRCRAFT RETURNED TO BLOCK.  RESET SPOILER INDICATOR C/B, LUBRICATED CAPTAIN'S AND CO-PILOT'S CABLE DRUMS, PERFORMED FLIGHT CONTROL FUNCTIONAL CHECK.  FOUND NO BINDING OR GRINDING NOISE, SYSTEM OPS CHECKED GOOD PER MM CH 27-00.
